# SDR SWAA2021060819410

- Difficulty date: September 29, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 887; LBL 9 TO RBL 20 AND WL 168 FLOORBOARD SPLICE STRIP HAS SMALL AREAS OF CORROSION. / EVALUATED AREAS OF CORROSION ON FLOORBOARD SPLICE STRIP AFT CARGO STA 887 LBL 9 TO RBL 20 WL 168; NO PUBLISHED LIMITS IAW SRM 51-10-02-0G-0 REPLACED WITH NEW FLOORBOARD SPLICE P/N 146A9401-39 IAW BOEING PL 146A9401 REV D; INSTALLED IAW SRM 51-40-02-0G-0 ATAG WN4335
